ITEM METADATA RECORD
Title: The effective sample size and an alternative small sample degrees of freedom method
Authors: Faes, C. ×
Molenberghs, Geert
Aerts, M.
Verbeke, Geert
Kenward, M.G. #
Issue Date: 2009
Publisher: American Statistical Association
Series Title: American Statistician vol:63 pages:389-399
ISSN: 0003-1305
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
284.pdf Published 142KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science